# SDR DALA1612189581

- Difficulty date: July 15, 2014
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 38,177 hours, 26,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Damaged
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, DAMAGED FASTENER AT BS 1152, LONGERON-2L AND 3L /527412-14.
